# SDR SIMA200127202

- Difficulty date: September 29, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N47AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Module
- Part number: 8ES00558800
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EYW - FLT 5226 - AFTER TAKEOFF SMOKE DETECTED FROM READING LIGHT AREA OVER SEAT 7D/7C.  REMOVED AND REPLACED POWER MODULE FOR READING LIGHTS 7C/7D IAW ATR 42 AMM.  OPERATIONALLY CHECKED GOOD.  (M)
